# SDR 05FDEA03975

- Difficulty date: November 28, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Condition: Improper
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SLAT FOUND A DOUBLER 20 X 7 INCHES ON LOWER SKIN BETWEEN STA XW 340 AND STA XW 309.  REMOVED PART.  PERFORMED A GVI OF REPAIR IAW SRM 57-10-00 FIG 55 VOL 1 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001E3.
